RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 1(133), Pages 165–167 (Mi umn5705)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Existence of a solution to a problem with oblique derivative

Yu. V. Egorov, V. A. Kondrat'ev


Full text: PDF file (333 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 01.09.1966

Citation: Yu. V. Egorov, V. A. Kondrat'ev, “Existence of a solution to a problem with oblique derivative”, Uspekhi Mat. Nauk, 22:1(133) (1967), 165–167

Citation in format AMSBIB
\Bibitem{EgoKon67}
\by Yu.~V.~Egorov, V.~A.~Kondrat'ev
\paper Existence of a~solution to a~problem with oblique derivative
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 1(133)
\pages 165--167
\mathnet{http://mi.mathnet.ru/umn5705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208140}


Linking options:
  • http://mi.mathnet.ru/eng/umn5705
  • http://mi.mathnet.ru/eng/umn/v22/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mazya, “O vyrozhdayuscheisya zadache s kosoi proizvodnoi”, UMN, 25:2(152) (1970), 275–276  mathnet  mathscinet  zmath
    2. V. G. Maz'ya, “On a degenerating problem with directional derivative”, Math. USSR-Sb., 16:3 (1972), 429–469  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:199
    Full text:89
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019